# SDR UPS97223157

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 345.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (4-25-02) UNDER NUT PLATE LBL 25, WL 208, BS 345.5.  REMOVED CORRODED SECTION OF SEAT TRACK, PROCURED NEW SECTION OF SEAT TRACK AND INSTALLED IAW SRM 53-10-5.
